# SDR AALA202108257403

- Difficulty date: August 24, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 72,381 hours, 32,876 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY HINGE ARM 6 ELEVATOR ON LEFT HORIZONTAL STABILIZER (1EA). REPLACED ELEVATOR HINGE ARM END FITTING NUMBER 6 ON LEFT HORIZONTAL STABILIZER PER AMM 55-16-42-000-001-A AND AMM 55-16-42-400-001-A.
